Full exposition of Specht's problem

A. Belov, L. Rowen, U. Vishne

Research output: Contribution to journalArticlepeer-review


Abstract. This paper combines [15], [16], [17], and [18] to provide a detailed sketch of Belov's solution of Specht's problem for affine algebras over an arbitrary commutative Noetherian ring, together with a discussion of the general setting of Specht's problem in universal algebra and some applications to the structure of T-ideals. Some illustrative examples are collected along the way.
Original languageAmerican English
Pages (from-to)313-370
Number of pages58
JournalSerdica Math. J.
Issue number1-3
StatePublished - 2012

Bibliographical note

In honor of Yuri Bakhturin's birthday


Dive into the research topics of 'Full exposition of Specht's problem'. Together they form a unique fingerprint.

Cite this